Scientific Article
previous document  unige:23209  next document
add to browser collection
Title

General Saddlepoint Approximations with Applications to L Statistics

Authors
Easton, George S.
Published in Journal of the American Statistical Association. 1986, vol. 81, no. 394, p. 420-430
Abstract Saddlepoint approximations are extended to general statistics. The technique is applied to derive approximations to the density of linear combinations of order statistics, including trimmed means. A comparison with exact results shows the accuracy of these approximations even in very small sample sizes.
Keywords Small sample asymptoticsEdgeworth expansionsAsymptotically mostEfficient L estimatorTrimmed mean
Identifiers
Full text
Citation
(ISO format)
EASTON, George S., RONCHETTI, Elvezio. General Saddlepoint Approximations with Applications to L Statistics. In: Journal of the American Statistical Association, 1986, vol. 81, n° 394, p. 420-430. https://archive-ouverte.unige.ch/unige:23209

215 hits

0 download

Update

Deposited on : 2012-10-06

Export document
Format :
Citation style :